MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM BROACH #00

MEDACTA INTERNATIONAL SA AMISTEM BROACH #00
Model Number 01.18.10.099
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020 lot 1550898: 25 items manufactured and released on (b)(6) 2015.No anomalies found related to the problem to date, no other similar events have been reported.Clinical evaluation intraoperative femoral perforation in an elderly lady (88 years old).This event is likely due to a technical error but bone quality and morphology may also contribute.There is no reason to suspect a faulty device.
 
Event or Problem Description
After the femoral rasping and after that the surgeon was using the trial neck, a femur bone fracture was discovered.The surgeon, re-performed the rasping and completed the surgery successfully.No particular treatment has been performed as cerclage or the use of a cemented stem.

Brand Name
AMISTEM BROACH #00
Common Device Name
BROACH
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11028078
Report Number3005180920-2020-00917
Device Sequence Number16310722
Product Code LXH
UDI-Device Identifier07630040751759
UDI-Public07630040751759
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.10.099
Device Catalogue Number01.18.10.099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR